# SDR SWAA2019041031553

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 63,468 hours, 37,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ESCAPE SLIDE OUT OF ADJUST.     ADJUSTED GIRT BAR BRACKETS PER MM.
